# SDR ASAA2020021083113

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 50,712 hours, 15,164 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT COMES ON WITH RECALL, IT GOES OUT WHEN MASTER CAUTION IS RESET. GROUNDED - YES. PERFORMED PACK ZONE TEMPERATURE CONTROLLER BITE TEST PER AMM 21-51-00-700-803. #2 CONTROLLER FAULT FLT DECK TRIM VALVE. ACFT RELEASED ON MEL 21-21G. UNABLE TO DUPLICATE DEFECT OR PREVIOUS FINDING. PACK/ZONE TEMP CONTROLLER BITE PER B737-800 FIM 21-62 TASK 801 SHOWED NO FAULTS AND VERIFY TEST PASSED WITH NO FAULTS. DUE TO PREVIOUS FINDING, ACCOMPLISHED INITIAL EVALUATION FOR FLIGHT DECK TRIM VALVE FAULT PER FIM 21-62 TASK 832 - VERIFY TEST AGAIN PASSED WITH NO FAULTS. FOUND CONTROL CABIN TEMP SENSOR FILTER CLOGGED WITH DUST. REMOVED AND REPLACED FILTER PER B737-800 AMM 21-61-06-000-801/AMM 21-61-06-400-801 AND PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL TEST PER AMM 21-61-00-700-807-002 - ALL TESTS PASS.
